# SDR DALA1122670960

- Difficulty date: March 15, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 55,527 hours, 41,656 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 9922579507
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARREL NUT HOLES CORROSION LOC:  LT HORIZONTAL STAB AT INBOARD END OF FRONT SPAR CAP SPLICED SPAR CAP PER ERA 490788-14 REV A.
